zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type. (English) Zbl 0286.47034
MSC:
47H10Fixed point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]F. E. Browder,Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U. S. A.54 (1965), 1041–1044. · Zbl 0128.35801 · doi:10.1073/pnas.54.4.1041
[2]J. A. Clarkson,Uniformly convex spaces, Trans. Amer. Math. Soc.40 (1936), 396–414. · doi:10.1090/S0002-9947-1936-1501880-4
[3]R. De Marr,Common fixed points for commuting contraction mappings, Pacific J. Math.13 (1963), 1139–1141.
[4]K. Goebel,Convexity of balls and fixed-point theorems for mappings with nonexpansive square, Compositio Math.,22 (1970), 269–274.
[5]K. Goebel and W. A. Kirk,A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc.35 (1972), 171–174. · doi:10.1090/S0002-9939-1972-0298500-3
[6]K. Goebel and W. A. Kirk,A fixed point theorem for mappings whose iterates have uniform Lipschitz constant, Studia Math.47 (1973), 135–140.
[7]K. Goebel, W. A. Kirk, and R. L. Thele,Uniformly Lipschitzian families of transformations in Banach spaces (to appar).
[8]D. Göhde,Zum prinzip der kontraktiven Abbildung, Math. Nachr.30 (1965), 251–258. · Zbl 0127.08005 · doi:10.1002/mana.19650300312
[9]V. I. Gurarii,On the differential properties of the modulus of convexity in a Banach space (in Russian), Mat. Issled.2 (1967), 141–148.
[10]R. C. James,Uniformly non-square Banach spaces, Ann. of Math.,80 (1964), 542–550. · Zbl 0132.08902 · doi:10.2307/1970663
[11]W. A. Kirk,A fixed point theorem for mappings which do not increases distances, Amer. Math. Monthly72 (1965), 1004–1006. · Zbl 0141.32402 · doi:10.2307/2313345
[12]Ju. I. Milman,Geometric theory of Banach spaces II, Geometry of the unit ball, Uspehi Mat. Nauk26 (1971), 73–150.
[13]Z. Opial,Lecture notes on nonexpansive and monotone mappings in Banach spaces, Center for Dynamical Systems, Brown University, Providence, R. I., 1967.
[14]H. Schaefer,Über die Methode sukzessiver Approximationen, Jber, Deutsch. Math.-Verein.59 (1957), 131–140.